Florida, 2008Damaging Winds in Florida, July 13, 2008
July 13, 2008 · NWS TAE · 2 events in 2 counties and zones
Early evening thunderstorms on the 13th downed trees and power lines near Quincy and north of Panama City.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $2,000
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Early evening thunderstorms on the 13th downed trees and power lines near Quincy and north of Panama City.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before the first event at Jul 13, 11:50 AM CST, 4 hours 45 minutes earlier.
Area forecast discussion, Jul 13, 11:50 AM CST, 4 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
150 PM EDT SUN JUL 13 2008
.SYNOPSIS...THE SCT TO NUMEROUS SHOWERS AND STORMS WHICH DEVELOPED
OVER THE COASTAL WATERS DURING THE MORNING HOURS...HAVE GENERALLY
PUSHED SOUTH OF 60 NM OFFSHORE EARLY THIS AFTERNOON...WITH THE SEA
BREEZE JUST BEGINNING TO DEVELOP NEAR THE COAST AS NOTED ON THE KTLH
AND KEVX SUPER-RES REFLECTIVITY. THE DEEP LAYER N-NW FLOW IS STILL
PREVALENT ACROSS THE REGION TODAY...BUT THE LOWER LEVEL WIND SPEEDS
AREA CONSIDERABLY LIGHTER. AS THE NEXT SHORTWAVE TROF APPROACHES
FROM THE NW...SCT SHOWERS AND STORMS CONTINUE TO FIRE ACROSS SE
AL...WHILE THE REMAINDER OF THE CWA IS STILL GENERALLY UNDER FULL
INSOLATION. ONCE THE SEA BREEZE BREAKS THROUGH THIS N-NW FLOW...THE
CONVECTIVE DEVELOPMENT COULD BECOME QUITE EXPLOSIVE LATER THIS
AFTERNOON...ESPECIALLY NEAR OUTFLOW BOUNDARY INTERACTIONS FROM THE
SOUTHWARD MOVING STORMS. WITH HIGH TEMPS REACHING THE LOWER TO MID
90S WITH DEWPOINTS IN THE LOWER 70S...SFC BASED CAPES SHOULD SURPASS
3000 J/KG IN MANY AREAS...WITH PWATS ONCE AGAIN APPROACHING 2
INCHES.
&&
.SHORT TERM...AFTER WHAT SHOULD BE ANOTHER CONVECTIVELY ACTIVE DAY
ACROSS THE REGION ON MONDAY AS THE SHORTWAVE TROF TO THE NW DIGS SE
THROUGH THE AREA...THE FCST WILL BECOME INCREASINGLY COMPLEX FOR THE
REMAINDER OF THE EARLY WEEK PERIOD. AS OPPOSED TO YESTERDAY AT THIS
TIME...BOTH THE GFS AND ECMWF ARE NOW INDICATING THAT THE TROF WILL
CONTINUE TO SWING THROUGH AND PUSH WELL SOUTH OF THE CWA ON MONDAY
NIGHT AND TUESDAY...WHICH WOULD BRING US A SHOT OF SIGNIFICANTLY
DRIER AIR AND MUCH LOWER POPS TO THE AREA FOR TUE AND WED...WHILE
THE NAM IS STILL PROGGING A CUTOFF UPPER LOW TO FORM OVER THE
NORTHERN GULF COAST...WHICH OF COURSE...WOULD KEEP POPS QUITE A BIT
HIGHER. WITH THE GFS AND ECMWF IN GOOD AGREEMENT...SEE LITTLE REASON
TO DEVIATE FROM THEIR SOLUTIONS...SO THE MAIN QUESTIONS AFTER MONDAY
WILL BE IF THE CONVERGENCE ALONG THE SEA BREEZE WILL BE STRONG
ENOUGH TO OVERCOME THE DRIER AIR AND SUBSIDENCE ALOFT TO GIVE US
ISOLD TO SCT CONVECTION. THE EARLY ANSWER WOULD APPEAR TO BE
ISOLATED AT BEST...WITH GFS FCST SOUNDING DROPPING PWATS DOWN WELL
BELOW 1.5 ON TUE AFTN.
&&
.LONG TERM ...EARLY IN THE PERIOD...LONGWAVE TROF EXITS TO THE E BUT
LEAVES A WEAKNESS ALOFT AS BROAD BUT FLAT RIDGE DEVELOPS OVER SERN
STATES. FORECAST THEN BECOMES A LITTLE TRICKY AS MEDIUM RANGE MODELS
ARE IN AGREEMENT THAT WEAKNESS LEFT BY DEPARTING TROF DEVELOPS INTO
A LOW IN SERN GULF EARLY THURS AND THEN MOVES NEWD ACROSS CWA TO
SC/NC BORDER BY EARLY FRIDAY BEFORE WASHING OUT AS STRONGER ATLANTIC
RIDGE RETROGRADES WWD ACROSS NERN GULF THURSDAY-SUNDAY. HOWEVER...
HIS IS NOT THE TYPICAL SUMMER RIDGE THAT WOULD SQUASH ALL
PRECIPITATION CHANCES WITH STRONG SUBSIDENCE. AND MORE IMPORTANTLY
...MODELS DIFFER IN STRENGTH AND EXACT POSITION OF LOW AND THUS HOW
MUCH MOIST AIR AND HOW FAR WWD THIS MOIST AIR WILL PENETRATE AND
HOPEFULLY THIS WILL BE RESOLVED IN NEXT FEW MODEL RUNS. IN EITHER
CASE...MOISTURE POOLS OVER CWA UNTIL SHUNTED WWD BY RIDGE IN SECOND
HALF OF EXTENDED. AT THE LOWER LEVELS...REMNANTS OF LATEST FRONT
STALLS ACROSS FL CWA EARLY WEDNESDAY WITH SEVERAL WAVES DEVELOPING
LATE WEDNESDAY OR EARLY THURSDAY AND RIDING ALONG FRONT. FRONT
FINALLY BEGINS TO WASH OUT ON THURSDAY AS THE BERMUDA RIDGE BUILDS
WWD FROM ATLANTIC TO OVER NERN GULF OF MEXICO. GENERALLY...EXPECT
TYPICAL SUMMERTIME PATTERN OF SCATTERED MAINLY AFTERNOON/EVENING
SHWRS/TSTMS AND NORMAL TEMPS FOR MID JULY. TEMPS WILL BE AROUND
CLIMO (AVERAGE INLAND MAX AROUND 92/MIN 70).
&&
.MARINE...GOING WITH THE GFS SOLUTION WHICH IS NOW WITHOUT THE ONCE
PROGGED CUTOFF UPPER LOW AND DECENT SFC REFLECTION...EXPECT THE
PRESSURE GRADIENT TO REMAIN WEAKER THAN EARLIER EXPECTED...WHICH
SHOULD KEEP WINDS AND SEAS LIGHT THROUGH THE PERIOD IN THE ABSENCE
OF ANY STRONGER STORMS.
&&
.AVIATION...THE BEST CHANCE FOR SHOWERS AND STORMS THIS AFTERNOON
WILL BE OVER THE KDHN...KPFN...AND KTLH TERMINALS. BRIEF PERIODS
WITH IFR CIGS AND VSBYS WILL BE POSSIBLE IN AND AROUND THE HEAVIER
SHOWERS AND STORMS. ALTHOUGH MOST OF THE CONVECTIVE ACTIVITY WILL
TREND DOWN AFTER SUNSET...SOME LINGERING SHOWERS AND STORMS INTO THE
LATE EVENING HOURS WILL BE POSSIBLE. THE LOW-LEVEL FLOW (UP TO 10
KFT) WILL PRIMARILY BE LIGHT OUT OF THE NNW THROUGH THE 24 HR
PERIOD. LATE TONIGHT AND INTO THE EARLY MORNING HOURS ON
MONDAY...LOW CIGS AND REDUCED VSBYS IN PATCHY FOG WILL REMAIN
POSSIBLE ONCE AGAIN. THE MODELS SHOW THE BEST CHANCE OVER THE
WESTERN HALF OF THE AREA...WHICH INCLUDES KDHN AND KPFN. ON
MONDAY...A COLD FRONT FOLLOWED BY PLENTY OF DRY AIR WILL BEGIN TO
MOVE ACROSS THE AREA FROM NW TO SE. THE BEST CHANCE FOR SHOWERS AND
STORMS WILL BE DURING THE AFTERNOON HOURS OUT AHEAD OF THIS
BOUNDARY.
&&
.FIRE WEATHER...NO CONCERNS THROUGH MONDAY...BUT WITH A QUICK SHOT
OF MUCH DRIER AIR BUILDING IN FOR TUESDAY...RHS COULD BRIEFLY DROP
BELOW 35 PERCENT ACROSS THE INTERIOR OF THE FL BIG BEND AND
PANHANDLE.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 73 94 71 97 73 / 40 50 30 20 10
PANAMA CITY 76 92 72 94 75 / 40 40 20 20 10
DOTHAN 73 94 69 97 71 / 40 40 20 20 10
ALBANY 73 94 71 96 73 / 40 50 30 20 10
VALDOSTA 71 93 71 96 72 / 40 50 30 20 10
CROSS CITY 73 93 72 94 73 / 40 50 30 20 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.
GM...NONE.
&&
AVIATION/FIRE WX...GIBBS
PUBLIC/MARINE...GOULD
LONG TERM...BLOCK
Hazardous weather outlook, Jul 13, 4:02 AM CST, 12 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
602 AM EDT SUN JUL 13 2008
ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-141015-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
602 AM EDT SUN JUL 13 2008 /502 AM CDT SUN JUL 13 2008/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT...
AREAS OF FOG...LOCALLY DENSE TO BLANKET THE TRI-STATE AREA EARLY...
SLOWLY LIFTING THROUGH 9 OR 10 AM EDT. OTHERWISE...A WEAK BACKDOOR
FRONT WILL EDGE SOUTHWESTWARD INTO SOUTH CENTRAL GEORGIA AND NORTH
FLORIDA TODAY. DRIER AIR IN THE MID AND UPPER LEVELS WILL LESSEN
THE COVERAGE OF SHOWERS AND THUNDERSTORMS IN THESE AREAS. AREAS TO
THE WEST AND SOUTH OF THE FRONT CAN EXPECT SCATTERED TO NUMEROUS
SHOWERS AND THUNDERSTORMS. SOME OF THE STORMS DURING THE AFTERNOON
WILL BE STRONG WITH GUSTY WINDS...FREQUENT LIGHTNING...VERY HEAVY
RAIN AND SMALL HAIL. THE SHOWERS AND STORMS WILL LINGER INTO THE
EVENING HOURS BEFORE DIMINISHING.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
MOISTURE INCREASES AHEAD OF AN APPROACHING COLD FRONT MONDAY WITH
SCATTERED TO NUMEROUS SHOWERS AND STORMS. THE FRONT WILL SETTLE
SOUTHEAST INTO THE REGION BEFORE DISSIPATING ON WEDNESDAY. DRIER AIR
ALOFT WILL LIMIT RAIN CHANCES TO THE SOUTHEAST PORTIONS OF THE AREA
ON TUESDAY. THEN THE BERMUDA RIDGE WILL BUILD WESTWARD INTO THE
PENINSULA AND EASTERN GULF OF MEXICO FOR THE REMAINDER OF THE WEEK
WITH A RETURN TO SCATTERED AFTERNOON AND EARLY EVENING SHOWERS AND
STORMS ASSOCIATED WITH THE DAILY SEA BREEZES. WHILE WIDESPREAD
SEVERE WEATHER IS NOT EXPECTED...SOME OF THE STORMS MAY BE STRONG
WITH GUSTY WINDS...FREQUENT LIGHTNING...AND LOCALLY HEAVY RAINFALL.
.SPOTTER INFORMATION STATEMENT...
WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY...HOWEVER
SPOTTERS SHOULD BE ALERT FOR STRONG STORMS WHICH MAY DEVELOP THIS
AFTERNOON.
FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.
BLOCK/JAMSKI
In the hours before
Special weather statement, Jul 13, 2:03 PM CST, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
403 PM EDT SUN JUL 13 2008
FLZ012-132030-
BAY-
303 PM CDT SUN JUL 13 2008
...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR BAY COUNTY...
* UNTIL 330 PM CDT
AT 259 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CALLAWAY...MOVING SOUTH AT 7 MPH.
THIS STORM WILL BE NEAR...
CALLAWAY BY 310 PM CDT.
TYNDALL AFB BY 330 PM CDT.
UP TO DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.
ALSO...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER
ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
22-BARRY
Special weather statement, Jul 13, 2:12 PM CST, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
412 PM EDT SUN JUL 13 2008
ALZ065>069-132100-
COFFEE-DALE-GENEVA-HENRY-HOUSTON-
312 PM CDT SUN JUL 13 2008
...SIGNIFICANT WEATHER ALERT IN EFFECT FOR COFFEE...DALE...GENEVA...
HENRY AND HOUSTON COUNTIES OF SOUTHEAST ALABAMA...
* UNTIL 400 PM CDT
AT 310 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES NORTHWEST
OF OZARK TO 19 MILES SOUTH OF ELBA...MOVING SOUTHEAST AT 30 MPH.
THESE STORMS WILL BE NEAR...
OZARK BY 325 PM CDT.
DALEVILLE BY 330 PM CDT.
NEWTON BY 335 PM CDT.
MIDLAND CITY BY 345 PM CDT.
HARTFORD BY 350 PM CDT.
SLOCOMB BY 355 PM CDT.
UP TO DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS.
ALSO...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER
ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
22-BARRY
Special weather statement, Jul 13, 3:02 PM CST, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
502 PM EDT SUN JUL 13 2008
FLZ007>010-132145-
COASTAL WALTON-HOLMES-INLAND WALTON-WASHINGTON-
402 PM CDT SUN JUL 13 2008
...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR HOLMES...WALTON AND
WASHINGTON COUNTIES IN FLORIDA...
* UNTIL 445 PM CDT
AT 359 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES SOUTHWEST OF GENEVA...MOVING EAST SOUTHEAST
AT 20 MPH.
THIS STORM WILL BE NEAR...
6 MILES NORTHWEST OF BONIFAY BY 445 PM CDT.
UP TO DIME SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.
ALSO...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER
ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
22-BARRY
Special weather statement, Jul 13, 3:40 PM CST, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
540 PM EDT SUN JUL 13 2008
FLZ017-026-027-132245-
LEON-LIBERTY-WAKULLA-
540 PM EDT SUN JUL 13 2008
...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR SOUTHWEST
LEON...LIBERTY...AND WESTERN WAKULLA COUNTIES...
* UNTIL 645 PM EDT
AT 533 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS ABOUT 20 MILES NORTHWEST OF CARRABELLE
COVERING MUCH OF SOUTHERN LIBERTY COUNTY...MOVING NORTHEAST AT 15 MPH.
WINDS AROUND 40 MPH ARE EXPECTED WITH THESE STORMS.
THESE STORMS ARE ALSO CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND ARE ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING.
9-FOURNIER
Special weather statement, Jul 13, 3:44 PM CST, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
544 PM EDT SUN JUL 13 2008
FLZ008-010-012-132230-
BAY-COASTAL WALTON-WASHINGTON-
444 PM CDT SUN JUL 13 2008
...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR SOUTHEAST WALTON...
NORTHWEST BAY...AND SOUTHWEST WASHINGTON COUNTIES IN FLORIDA...
* UNTIL 530 PM CDT
AT 443 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES SOUTHWEST OF VERNON...MOVING SOUTHEAST
AT 13 MPH.
UP TO DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
22-BARRY
Special weather statement, Jul 13, 3:47 PM CST, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
547 PM EDT SUN JUL 13 2008
FLZ016-GAZ156-132230-
DECATUR-GADSDEN-
547 PM EDT SUN JUL 13 2008
...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR SOUTHERN DECATUR
AND GADSDEN COUNTIES...
* UNTIL 630 PM EDT
AT 544 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTH OF BAINBRIDGE...MOVING SOUTH AT 24
MPH.
THIS STORM WILL BE NEAR...
QUINCY BY 625 PM EDT.
DIME SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.
9-FOURNIER
Thunderstorm Wind, Bay
- When
- July 13, 4:35 PM CST
- Where
- Bay County, 5 mi W of Youngstown
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 30.370, -85.514
Several trees and power lines were down south of State Road 388.
Thunderstorm Wind, Gadsden
- When
- July 13, 5:51 PM EST
- Where
- Gadsden County, 3.21 mi S of Quincy
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 30.534, -84.575
Several trees were down along Interstate 10.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Lightning Strikes in Florida, July 13, 20081 death · 1 injured · $25,000 · 3 events
- Rip Current in Indiana, July 13, 20081 death · 1 event
- Lightning Strike in Mississippi, July 13, 20081 death · 1 event
- Flash Flood and Damaging Wind in Arizona, July 13, 2008$520,000 · 60 kt wind · 3 events
- Hail and Damaging Wind in Arizona, July 13, 2008$135,000 · 56 kt wind · 2 events
- Damaging Winds and Lightning Strikes in Texas, July 13, 20082 injured · $33,000 · 55 kt wind · 12 events
- Damaging Wind and Lightning Strike in Georgia, July 13, 2008$55,000 · 50 kt wind · 2 events
- Lightning Strike in North Carolina, July 13, 2008$20,000 · 1 event
- Damaging Wind in Florida, July 13, 2008$15,000 · 50 kt wind · 1 event
- Damaging Wind in Pennsylvania, July 13, 2008$15,000 · 50 kt wind · 1 event
- Hail and Damaging Winds in Alabama, July 13, 2008$3,000 · 50 kt wind · 4 events
- Damaging Winds in New York, July 13, 200850 kt wind · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 115907, 115908.